Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 22, NWS Elko, NV

October 12, 20095 counties in Nevada

NWS Elko, NV issued this wind advisory at Oct 12, 2009, 3:14 PM PDT for 5 counties in Nevada. It took effect at Oct 13, 2009, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2009, 3:14 PM PDT (22:14 UTC)
In effect from
Oct 13, 2009, 2:00 PM PDT
Expired
Oct 13, 2009, 11:00 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 56 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2009-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2009-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2278 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 122214
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
314 PM PDT MON OCT 12 2009

NVZ013-035-131015-
/O.NEW.KLKN.WI.Y.0022.091013T2100Z-091014T0600Z/
/O.CON.KLKN.WI.Y.0021.000000T0000Z-091013T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL
314 PM PDT MON OCT 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
NORTHERN NYE AND WHITE PINE COUNTIES. THE NATIONAL WEATHER SERVICE
IN ELKO HAS ALSO ISSUED A WIND ADVISORY WHICH IS IN EFFECT FROM 2
PM TO 11 PM PDT TUESDAY FOR NORTHERN AND CENTRAL NEVADA.

A MAJOR STORM IS CLOSING IN ON THE CALIFORNIA COAST THAT WILL
PRODUCE STRONG GUSTY WINDS OVER THE GREAT BASIN...WITH TERRAIN
ENHANCEMENT EXPECTED. THE STRONGEST WINDS IN EXCESS OF 45 MPH ARE
ANTICIPATED LATE TUESDAY AFTERNOON AND INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ030>032-034-036-037-131015-
/O.NEW.KLKN.WI.Y.0022.091013T2100Z-091014T0600Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT...
WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...LEE...
RUBY LAKE...BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY
314 PM PDT MON OCT 12 2009

...WIND ADVISORY IN EFFECT FOR NORTHERN AND CENTRAL NEVADA 
FROM 2 PM TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. 

A MAJOR STORM IS CLOSING IN ON THE CALIFORNIA COAST THAT WILL
PRODUCE STRONG GUSTY WINDS OVER THE GREAT BASIN...WITH TERRAIN
ENHANCEMENT EXPECTED. THE STRONGEST WINDS IN EXCESS OF 45 MPH ARE
ANTICIPATED LATE TUESDAY AFTERNOON AND INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
4 follow-up statements
000 
WWUS75 KLKN 130953
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
253 AM PDT TUE OCT 13 2009

NVZ013-030>032-034>037-132300-
/O.CON.KLKN.WI.Y.0022.091013T2100Z-091014T0600Z/
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...WINNEMUCCA...MCDERMITT...
JACKPOT...WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...
WELLS...LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...
AUSTIN...EUREKA...DIAMOND VALLEY
253 AM PDT TUE OCT 13 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO MOST OF
NORTHERN AND CENTRAL NEVADA THIS AFTERNOON AND EVENING. SOUTHWEST
WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50
MPH BY EARLY AFTERNOON AND CONTINUE THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 131630
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
930 AM PDT TUE OCT 13 2009

NVZ033-140430-
/O.EXA.KLKN.WI.Y.0022.091013T2100Z-091014T0600Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
930 AM PDT TUE OCT 13 2009

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY
FOR EXTREME EASTERN ELKO COUNTY... WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING.

A POWERFUL PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO
MOST OF NORTHERN AND CENTRAL NEVADA THIS AFTERNOON AND EVENING.
SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH BY EARLY AFTERNOON AND CONTINUE THROUGH THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-030>032-034>037-140430-
/O.CON.KLKN.WI.Y.0022.091013T2100Z-091014T0600Z/
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...WINNEMUCCA...MCDERMITT...
JACKPOT...WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...
WELLS...LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...
AUSTIN...EUREKA...DIAMOND VALLEY
930 AM PDT TUE OCT 13 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO
MOST OF NORTHERN AND CENTRAL NEVADA THIS AFTERNOON AND EVENING.
SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH BY EARLY AFTERNOON AND CONTINUE THROUGH THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 132134
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT TUE OCT 13 2009

NVZ013-030>037-140600-
/O.CON.KLKN.WI.Y.0022.000000T0000Z-091014T0600Z/
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...WINNEMUCCA...MCDERMITT...
JACKPOT...WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...
WELLS...WEST WENDOVER...LEE...RUBY LAKE...ELY...RUTH...MCGILL...
BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY
234 PM PDT TUE OCT 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR NORTHERN AND CENTRAL NEVADA...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS TO
MOST OF NORTHERN AND CENTRAL NEVADA THIS AFTERNOON AND EVENING.
SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 140551
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1051 PM PDT TUE OCT 13 2009


NVZ013-030>037-140700-
/O.EXP.KLKN.WI.Y.0022.000000T0000Z-091014T0600Z/
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...WINNEMUCCA...MCDERMITT...
JACKPOT...WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...
WELLS...WEST WENDOVER...LEE...RUBY LAKE...ELY...RUTH...MCGILL...
BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY
1051 PM PDT TUE OCT 13 2009

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. 

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THE REMAINDER
OF THE NIGHT...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 11 PM. HOWEVER SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO
NEAR 40 MPH WILL CONTINUE FOR THE NEXT SEVERAL HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Oct 12, 2:51 PM PDT, 23 minutes earlier.

Area forecast discussion, Oct 12, 2:51 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
251 PM PDT MON OCT 12 2009

.SYNOPSIS...A MAJOR STORM IS CLOSING IN ON THE WEST COAST WHICH WILL
BRING PRECIPITATION TO THE REGION BEGINNING TUESDAY. THIS WILL
PREDOMINATELY BE A RAIN EVENT...WITH SNOWS POSSIBLE ABOVE 7800 FEET.
STRONG WINDS WILL ALSO ACCOMPANY THIS STORM.

&&

.SHORT TERM...CLOUDY SKIES IN ADVANCE OF THE FRONT ARE ALREADY
IMPACTING THE LKN CWA...EXPECT THE CEILINGS TO LOWER THROUGH THE PERIOD.
CURRENTLY...THE SURFACE FRONT IS OFF THE CALIFORNIA COAST. THIS
CYCLONE WILL BE A SIGNIFICANT WEATHER PRODUCER FOR THE HIGH DESERT
REGION. ALTHOUGH NORTHERN CALIFORNIA AND THE SIERRA WILL GET THE
LIONS SHARE OF THE QPF...SPILLOVER IS EXPECTED TO IMPACT CENTRAL
AND NORTHERN NEVADA BEGINNING VERY EARLY TUESDAY. AS THIS STORM
MOVES INLAND...THE SNOWLINE WILL DESCEND TO 7800 FEET IN PORTIONS
OF NORTHERN NEVADA AND ROUGHLY 8000 FEET IN CENTRAL NEVADA. WITH
THE JET CORE OF +120KTS PROGGED TO MOVE DIRECTLY ACROSS CENTRAL
NEVADA...EXPECT STRONG WINDS.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY. MODELS IN FAIRLY GOOD
AGREEMENT BETWEEN THE LONG RANGE MODELS THROUGH THE PERIOD...EXCEPT
GFS HAS TROF DEEPER TROF OVER CWA ON MONDAY. RIDGE BUILDS THURSDAY
NIGHT INTO FRIDAY FOR ABOVE NORMAL TEMPERATURES WITH READINGS
EXPECTED TO REACH THE LOWER 70S BY FRIDAY AFTERNOON IN MOST AREAS.
RIDGE SLIDES EAST INTO UTAH SATURDAY AS NEXT UPSTREAM SYSTEM PUSHES
INTO THE CALIFORNIA COAST. HIGH CLOUDS EXPECTED TO SPREAD ACROSS THE
CWA SATURDAY IN ADVANCE OF THE COLD FRONT. COLD FRONT EXPECTED TO
MOVE ACROSS SUNDAY WITH MODELS SUGGESTING PCPN CONFINED TO THE NORTH
AT THIS TIME. HOWEVER...PCPN SHOULD DEVELOP OVER SOUTHERN ZONES ON
TUESDAY WITH DRYING FROM THE WEST AS HIGH PRESSURE BUILDS ALONG THE
WEST COAST.

&&

.AVIATION...A LOW PRESSURE SYSTEM WILL BRING BREEZY TO WINDY
CONDITIONS TO MUCH OF NORTHERN AND EAST CENTRAL NEVADA BY NOON
TUESDAY. WIND GUSTS ARE EXPECTED UP 45 TO 55 OVER HUMBOLDT
COUNTY...OTHERWISE 35 TO 45 MPH REST OF THE AREA. VFR CONDITIONS
WILL CONTINUE OVERNIGHT.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 2 PM TO 11 PM PDT TUESDAY FOR NVZ013-030>032-
034>037.

WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR NVZ013-035.

&&

97/87/87
Hazardous weather outlook, Oct 12, 3:47 AM PDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
347 AM PDT MON OCT 12 2009

NVZ013-030>037-131100-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
347 AM PDT MON OCT 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH
CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH
CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

FOR TODAY...STRONG SOUTHERLY WINDS WILL DEVELOP OUT AHEAD OF A LOW
PRESSURE SYSTEM MOVING ACROSS THE WESTERN UNITED STATES. WINDS OF
25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS PORTIONS
OF EAST NORTHERN NYE AND WHITE PINE COUNTIES BEGINNING LATE THIS
MORNING THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ABUNDANT MOISTURE WILL BE MOVING INTO NEVADA EARLY TUESDAY
MORNING...BRINGING UNSETTLED WEATHER TO THE SILVER STATE.
VALLEY RAIN AND HIGH ELEVATION SNOW SHOWERS WILL DEVELOP TUESDAY
THIS WILL BRING MODERATE AMOUNTS OF VALLEY RAIN AND HIGH ELEVATION
SNOW TO MUCH OF NORTHERN AND CENTRAL NEVADA TUESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. SNOW LEVELS ARE EXPECTED TO REMAIN
AROUND 7500 TO 8000 FEET DURING THIS EVENT. IN ADDITION TO THE WET
CONDITIONS...THIS STORM WILL BRING BREEZY WINDS TO MUCH OF THE
AREA TUESDAY AFTERNOON INTO WEDNESDAY. SOUTH TO SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE DURING THIS
TIME FRAME.

PLEASE VISIT US ON THE WEB AT WWW.WEATHER.GOV/ELKO OR STAY TUNED
TO NOAA WEATHER RADIO FOR UPDATES ON THIS UPCOMING STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURE.

Nearby

Wind Advisories in Nevada, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.